Economics at your fingertips  

Shrinkage estimation in spatial autoregressive model

Amresh Bahadur Pal, Ashutosh Kumar Dubey and Anoop Chaturvedi ()

Journal of Multivariate Analysis, 2016, vol. 143, issue C, 362-373

Abstract: The paper considers spatial econometric model and presents a family of shrinkage estimators for the regression coefficients vector. The asymptotic distribution of the proposed family of estimators has been derived under the assumption that sample size is large. The risk properties of least squares estimator and proposed improved family of estimators have been investigated under quadratic loss function and dominance conditions have been obtained. For investigating the finite sample behavior of various estimators belonging to proposed family of shrinkage estimators, a simulation study has been carried out and results have been presented.

Keywords: Quadratic loss function; Spatial model; Shrinkage estimation; Double k-class estimator; Minimum mean squared error estimator; Asymptotic distribution (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2015.09.011

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2023-01-23
Handle: RePEc:eee:jmvana:v:143:y:2016:i:c:p:362-373